# SDR SWAA2024090325702

- Difficulty date: August 14, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661BB HAS BROKEN WIGGLE PLATE.<[01] REMOVED AND REPLACED PANEL 661BB WIGGLE PLATE IAW B-737 SRM 51-40-02-0G; SRM 51-40-05-0G-0 AND DWG 115A3760.  USED TOOL B/C 176029  DUE DATE 12-18-24;[02] VERIFIED REPLACED; C/W AUDIT PER MPM 52.02.02
